Pcos .. metformin .. about ready to give up!
Hey guys ... needing a kick up the toosh.
I started metformin a month ago to help with the pcos after 10 long years of ttc.
The side effects are seriously messing with my life. I have a multitude of other issues ranging from crohns, short bowel, a stoma and a couple of other things.
crohns it's self gave me years of nausea and sickness so it's never really stopped me functioning but metformin is seriously topping any other form of nausea I've ever had. I sit I wanna be sick I stand I wanna be sick I do anything and I quite literally wanna bring my boots up! My poor hubs keeps giving me reassurance that it will be all worth it yet me being an emotional wreck and hating the one medication Ive ever been happy to start just sit and cry!
He thinks it's due to my body starting the whole hormone thing...
.. I on the other hand think it's all crappy and yuk and we'll let's just say my emotions arnt controlled atm .. I quite literally burst out crying at the most stupid things! I feel like I'm going insane! ... so I guess the question is ... am I just being a big baby or am I not the only person to feel like there world's upside down?